×

A coefficient inequality for certain classes of analytic functions. (English) Zbl 0165.09102


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] M. Fekete and G. Szegö, Eine Bemerkung über ungerade schlichte Funktionen, J. London Math. Soc. 8 (1933), 85-89. · JFM 59.0347.04
[2] J. A. Hummel, The coefficient regions of starlike functions, Pacific J. Math. 7 (1957), 1381 – 1389. · Zbl 0079.29502
[3] J. A. Hummel, Extremal problems in the class of starlike functions, Proc. Amer. Math. Soc. 11 (1960), 741 – 749. · Zbl 0111.07601
[4] Wilfred Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169 – 185 (1953). · Zbl 0048.31101
[5] Zeev Nehari, Conformal mapping, McGraw-Hill Book Co., Inc., New York, Toronto, London, 1952. · Zbl 0048.31503
[6] Malcolm I. S. Robertson, On the theory of univalent functions, Ann. of Math. (2) 37 (1936), no. 2, 374 – 408. · Zbl 0014.16505
[7] L. Špaček, Contribution à la théorie des functions univalents, Časopis Pěst. Mat. 62 (1932), 12-19.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.